# SDR HNAA2013020800040

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,875 hours, 65,392 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE AFT ID CORRODED.  REPAIRED RT AFT ID IAW RD8-54-020. NO DEFECTS NOTED.
